MathSciNet Relay Station
MathSciNet bibliographic data
MR2802135 11K16 (11A63 60F05)
Madritsch, Manfred G.; Pethő, Attila Asymptotic normality of additive functions on polynomial sequences in canonical number systems. J. Number Theory 131 (2011), no. 9, 1553–1574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement